# SDR UIEA2024123001194

- Difficulty date: December 30, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N5153A
- Make and model: Boeing 737-83N
- Aircraft serial: 32884
- Aircraft time: 60,176 hours, 32,054 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

HIT BIRDS ON TAKE OFF. HIGH SPEED REJECT AT 110 KTS( PERFORMED HIGH ENERGY STOP CONDITIONAL INSPECTION IAW AMM 05-51-07, NO DEFECTS NOTED. PERFORMED BIRD STRIKE CONDITIONAL INSPECTION IAW AMM 05-51-18, NO SIGN OF INGESTION ON ENG CORE. NO DENTS OR OTHER DEFECTS NOTED AT THIS TIME. )
